Schizophrenia.com

Almost perfect


#1

So i havent beem here in a month almost. Ive been takeing risperdal for the last as i remember two months allready. Im oretty stable, no voices no hallucinations unless i forget my med. But lately im feeling totally awful. I have huge mood swings. At first i was really energetic and excited about everything, now everything is so overhelming. I feel like i cant take any,ore of anything, i dont want to meet with friends, i dont want to do stuff i dont want to do anything. Its scary for me, specially the fact that i have no reason for this intense sadness. Is this a side effect of risoerdal? Or is it just my sz still showing the tip of the ice berg?


#2

Forgetting your meds could be the culprit, or it could be that you need to have your Risperdal raised a bit. I take Risperdal, but may have to switch over to another antipsychotic for health reasons. There is a sweet spot for antipsychotics, you probably havent found it yet


#3

You can try other things to cope with bad periods too. Go out in the fresh air and get some light on your skin and eyes in the morning, mild exercise, good, fresh food. They all affect the balance of chemicals in your body and brain and can help to stabilize your mood.